# SDR DALA2022052303530

- Difficulty date: May 21, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 66,746 hours, 30,968 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 1L DOOR ARMING LEVER DIFFICULT TO ARM. CORRECTIVE ACTION: FOUND SLIDE PACK ROPE SLACK UNDER GIRT BAR. RE-STOWED ROPE, CLEANED AND LUBED AREA DOOR SLIDE NOW ARMS WITH EASE. REF A320 AMM 52-10 & 12-22. (8517452)
